All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor,I have Vitamin D3 deficiency (11 units). I am consuming tablet D as prescribed by a doctor. It has been two months since I am taking my tablets, but there are inflammation and a burning sensation on my foot and hands. I am 18 years old. My weight is 43 kg, and my height is 5'3". How do ... Read Full »
Internal Medicine Physician, General Medicine Physician
Answer: Hello, Welcome to icliniq.com. Burning sensation in foot and hand suggest neuropathy. It can be due to various causes or can be idiopathic. We need to rule out any organic cause. You can start some medications for now. Share pictures showing inflammation, as you have mentioned. Read Full »
Chat with a Doctor
Starting @ just $29.99